Log-canonical thresholds in real and complex dimension 2  [ Seuils log-canoniques en dimension réelle et complexe 2 ]
Annales de l'Institut Fourier, à paraître, 18 p.

Nous étudions l’ensemble des seuils log-canoniques (ou indices d’intégrabilité critiques) des germes de fonctions holomorphes (resp. réel analytiques) dans 2 (resp. 2 ). En particulier, nous prouvons que la condition de la chaîne ascendante est vraie et que les points d’accumulation positifs des séquences décroissantes sont précisément les indices d’intégrabilité des fonctions holomorphes (resp. réel analytiques) en dimension 1. Cela donne une nouvelle preuve d’un théorème de Phong-Sturm.

We study the set of log-canonical thresholds (or critical integrability indices) of holomorphic (resp. real analytic) function germs in 2 (resp. 2 ). In particular, we prove that the ascending chain condition holds, and that the positive accumulation points of decreasing sequences are precisely the integrability indices of holomorphic (resp. real analytic) functions in dimension 1. This gives a new proof of a theorem of Phong–Sturm.

Publié le : 2019-03-08
Classification:  14E15,  32S45
Mots clés: Résolution des singularités, seuil log-canonique, condition de chaîne ascendante
@unpublished{AIF_0__0_0_A37_0,
     author = {Collins, Tristan C.},
     title = {Log-canonical thresholds in real and complex dimension~2},
     note = {to appear in \emph{Annales de l'Institut Fourier}},
}
Collins, Tristan C. Log-canonical thresholds in real and complex dimension 2. Annales de l'Institut Fourier, à paraître, 18 p.

[1] Alexeev, Valery Two-dimensional terminations, Duke Math. J., Tome 69 (1993) no. 3, pp. 527-545 | Zbl 0791.14006

[2] Artal Bartolo, Enrique; Cassou-Noguès, Pierrette; Luengo, Ignacio; Melle-Hernández, Alejandro On the log-canonical threshold for germs of plane curves, Singularities I. Algebraic and analytic aspects, American Mathematical Society (Contemporary Mathematics) Tome 474 (2008), pp. 1-14 | Zbl 1161.14004

[3] Berman, Robert J. Kähler-Einstein metrics, canonical random point processes and birational geometry (2016) (https://arxiv.org/abs/1307.3634 )

[4] Bierstone, Edward; Milman, Pierre D. Semianalytic and subanalytic sets, Publ. Math., Inst. Hautes Étud. Sci., Tome 67 (1988), pp. 5-42 | Zbl 0674.32002

[5] Bierstone, Edward; Milman, Pierre D. Arc-analytic functions, Invent. Math., Tome 101 (1990) no. 2, pp. 411-424 | Zbl 0723.32005

[6] Collins, Tristan C.; Greenleaf, Allan; Pramanik, Malabika A multi-dimensional resolution of singularities with applications to analysis, Am. J. Math., Tome 135 (2013) no. 5, pp. 1179-1252 | Zbl 1281.32026

[7] Demailly, Jean-Pierre; Kollár, János Semi-continuity of complex singularity exponents and Kähler-Einstein metrics on Fano orbifolds, Ann. Sci. Éc. Norm. Supér., Tome 34 (2001) no. 4, pp. 525-556 | Zbl 0994.32021

[8] Denef, Jan; Loeser, François Caractéristiques d’Euler-Poincaré, fonctions zêta locales et modifications analytiques, J. Am. Math. Soc., Tome 5 (1992) no. 4, pp. 705-720 | Zbl 0777.32017

[9] Favre, Charles; Jonsson, Mattias Valuations and multiplier ideals, J. Am. Math. Soc., Tome 18 (2005) no. 3, pp. 655-684 | Zbl 1075.14001

[10] De Fernex, Tommaso; Ein, Lawrence; Mustaţă, Mircea Shokurov’s ACC conjecture for log canonical thresholds on smooth varieties, Duke Math. J., Tome 152 (2010) no. 1, pp. 93-114 | Zbl 1189.14044

[11] De Fernex, Tommaso; Mustaţă, Mircea Limits of log-canonical thresholds, Ann. Sci. Éc. Norm. Supér., Tome 42 (2009) no. 3, pp. 493-517 | Zbl 1186.14007

[12] Greenblatt, Michael Oscillatory integral decay, sublevel set growth, and the Newton polyhedron, Math. Ann., Tome 346 (2010) no. 4, pp. 857-895 | Zbl 1192.14005

[13] Hacon, Christopher D.; Mckernan, James; Xu, Chenyang ACC for log canonical thresholds, Ann. Math., Tome 180 (2014) no. 2, pp. 523-571 | Zbl 1320.14023

[14] Hai, Le Mau; Hiep, Pham Hoang; Hung, Vu Viet The log canonical threshold of holomorphic functions, Int. J. Math., Tome 23 (2012) no. 11, 1250115, 8 pages (Art. ID 1250115, 8 p.) | Zbl 1267.32027

[15] Igusa, Jun-Ichi On the first terms of certain asymptotic expansions, Complex analysis and algebraic geometry, Iwanami Shoten (1977), pp. 357-368 | Zbl 0355.14012

[16] Kollár, János Flips and Abundance for Algebraic Threefolds, Société Mathématique de France, Astérisque, Tome 211 (1992), 258 pages | Zbl 0782.00075

[17] Kollár, János Singularities of pairs, Algebraic geometry, American Mathematical Society (Proceedings of Symposia in Pure Mathematics) Tome 62 (1997), pp. 221-285 | Zbl 0905.14002

[18] Kollár, János Lectures on resolution of singularities, Princeton University Press, Annals of Mathematics Studies, Tome 166 (2007), vi+208 pages | Zbl 1113.14013

[19] Kollár, János Which powers of holomorphic functions are integrable? (2008) (https://arxiv.org/abs/0805.0756 )

[20] Kuwata, Takayasu On the log canonical thresholds of reducible plane curves, Am. J. Math., Tome 121 (1999) no. 4, pp. 701-721 | Zbl 0945.14002

[21] Lin, Shaowei Ideal-theoretic strategies for asymptotic approximation of marginal likelihood integrals, J. Algebra, Tome 8 (2017) no. 1, pp. 22-55 | Zbl 1380.62209

[22] Maclagan, Diane Antichains of monomial ideals are finite, Proc. Am. Math. Soc., Tome 129 (2001), pp. 1609-1615 | Zbl 0984.13013

[23] Parusiński, Adam Subanalytic functions, Trans. Am. Math. Soc., Tome 344 (1994) no. 2, pp. 583-595 | Zbl 0819.32006

[24] Parusiński, Adam On the preparation theorem for subanalytic functions, New developments in singularity theory, Kluwer Academic Publishers (NATO Science Series II: Mathematics, Physics and Chemistry) Tome 21 (2001), pp. 193-215 | Zbl 0994.32007

[25] Phong, Duong Hong; Stein, Elias Menachem The Newton polyhedron and oscillatory integral operators, Acta Math., Tome 179 (1997) no. 1, pp. 105-152 | Zbl 0896.35147

[26] Phong, Duong Hong; Stein, Elias Menachem; Sturm, J. A. On the growth and stability of real-analytic functions, Am. J. Math., Tome 121 (1999) no. 3, pp. 519-554 | Zbl 1015.26031

[27] Phong, Duong Hong; Sturm, J. A. Algebraic estimates, stability of local zeta functions, and uniform estimates for distribution functions, Ann. Math., Tome 152 (2000) no. 1, pp. 277-329 | Zbl 0995.11065

[28] Phong, Duong Hong; Sturm, J. A. On a conjecture of Demailly and Kollár, Asian J. Math., Tome 4 (2000) no. 1, pp. 221-226 | Zbl 0978.32004

[29] Shokurov, Vyacheslav V. Three-dimensional log perestroikas, Izv. Ross. Akad. Nauk, Ser. Mat., Tome 56 (1992), pp. 105-203

[30] Shokurov, Vyacheslav V. 3-fold log flips, Russ. Acad. Sci., Izv., Math., Tome 40 (1993) no. 1, pp. 95-202 | Zbl 0785.14023

[31] Siu, Yum-Tong The existence of Kähler-Einstein metrics on manifolds with positive anticanonical bundle and suitable finite symmetry group, Ann. Math., Tome 127 (1987) no. 3, pp. 585-627 | Zbl 0651.53035

[32] Tian, Gang On Kähler-Einstein metrics on certain manifolds with C 1 (M)>0, Invent. Math., Tome 89 (1987), pp. 225-246 | Zbl 0599.53046

[33] Tian, Gang On Calabi’s conjecture for complex surfaces with positive first Chern class, Invent. Math., Tome 101 (1992) no. 1, pp. 101-172 | Zbl 0716.32019

[34] Tian, Gang; Yau, Shing Tung Existence of Kähler-Einstein metrics on complete Kähler manifolds and their applications to algebraic geometry, Mathematical aspects of string theory, World Scientific (Advanced Series in Mathematical Physics) Tome 1 (1986), pp. 574-628 | Zbl 0682.53064

[35] Tian, Gang; Yau, Shing Tung Complete Kähler manifolds with zero Ricci curvature II, Invent. Math., Tome 106 (1991) no. 1, pp. 27-60 | Zbl 0766.53053

[36] Varcenko, A. N. Newton polyhedra and estimates of oscillatory integrals, Funkts. Anal. Prilozh., Tome 10 (1976) no. 3, pp. 13-38